# SDR HALA2012102900225

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 41,128 hours, 7,617 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 427671
- Part serial: 00707
- Condition: Failed
- Location: Antiskid Sys
- Part time: 40,094 hours, 7,442 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB ECAS ANTI SKID MESSAGE DISPLAYED ANTI AMBER ANTI SKID LIGHT ON.  AUTOBRAKE/ANTISKID CONTROL UNIT, REPLACED IAW AMM 32-42-01.  BITE ANITSKID/AUTOBRAKE TESTS OK.
